# SDR UALA2010011100115

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 54,254 hours, 19,744 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Misrouted
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 RT MED SLIDE WITH WHITE SURVIVAL KIT STRAP NOT ATTACHED TO FWD END OF GIRT BAR RELEASE TRIGGER.  ROUTED BOTH WHITE AND YELLOW STRAPS CORRECTLY.
